What happens when you eat too many Tums?

Answer

According to WebMD, an overdose of calcium carbonate, the active ingredient in Tums, causes the following symptoms: nausea, vomiting, loss of appetite, mood swings, headaches, weakness and dizziness. People who believe they have overdosed on Tums should seek emergency treatment.

The National Institutes of Health MedlinePlus website advises that a person experiencing an overdose of calcium carbonate should not induce vomiting. It also states that calcium carbonate is not very toxic, so full recovery from an overdose is generally expected. It is unusual for someone to die from an overdose of calcium carbonate, however chronic misuse can cause long-term problems.

Q&A Related to "What happens when you eat too many Tums?"
http://www.chacha.com/question/what-happens-if-i-e...
They are designed to keep messing your stomach up, they aren't even good for an upset stomach for that reason, let alone candy!
http://answers.yahoo.com/question/index?qid=201209...
You explode.
http://wiki.answers.com/Q/What_happens_if_you_take...
Eating too much of anything, sunflower seeds included, can lead to eating too many calories. According to the University of Wisconsin Health Sciences, 1/2 cup of sunflower seeds is
http://www.ehow.com/facts_5600158_dangers-eating-m...
Explore this Topic
Unless you have a nut allergy, it is not necessarily harmful to eat too many nuts. Too many nuts can raise your cholesterol levels as some are fairly high in fat ...
Eating too many grapes does not have any significant effects except that it may make the tummy a bit upset. Grapes are considered healthy fruits as they have medicinal ...
The side effects of eating too many oranges includes consuming too much ascorbic acid. Ascorbic acid can irritate the stomach and cause diarrhea. Other side ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com